# SDR TRBA20120910003

- Difficulty date: September 10, 2012
- Submitted: September 12, 2012
- Operation: Air carrier
- Aircraft: N322AC
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 320
- Aircraft time: 33,819 hours, 38,626 cycles
- Engine: Pwa PW127
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Guide
- Part number: S5751204920200
- Condition: Corroded
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING B INSPECTION, FOUND THE LT WING HAS 4 INTERNAL FLAP CAM GUIDES WITH CORROSION OUT OF LIMITS.  THE ACFT WAS REMOVED FROM SERVICE.  LT WING 4 INTERNAL FLAP CAM GUIDES REMOVAL AND REPLACEMENT COMPLETED IAW MM 57-53-12. THE ACFT WAS RETURNED TO SERVICE.
